PUBLICATIONS

  1. Generalized first boundary-value problem for Schrodinger equation.
    Proc. Amer. Math. Soc. 115(4)(1992), 1101-1109.
     
  2. On laws of the iterated logarithm for hitting times.
     Proceedings of International Conference on Information and Knowledge Engineering, 1995 .
     
  3. Absolutely continuous states of exit measures for super-Brownian motions with branching restricted to a hyperplane,
    Science in China, Series A, 41(6)(1998), 582-594.  (with Yongjin Wang)
     
  4. Properties of a supercritical superdiffusion and solutions of its corresponding differential equation.
    Chinese Sci. Bull., 43(11)(1998), 908-911. (with Rong Wu)
     
  5. Regular solutions for Schrodinger equation on unbounded domains.
    Acta Math. Sci., 18(4) (1998 ), 387-393. (with Rong Wu)
     
  6. Super-Brownian motion and one class of nonlinear differential equations on unbounded domains.
    Acta Math. Sin., 14(Suppl.) (1998), 749-756. (with Rong Wu and  Chunpeng Yang)
     
  7. Stochastic Fuzzy sets and Stochastic sets.
    Fuzzy System and Mathematics, 12(1), 1998 (in Chinese).  (with Jianren Zhai )
     
  8. Some problems on super-diffusions and one class of nonlinear differential equations.
    Science in China, Series A, 42(4) (1999), 347-356.  (with Yongjin Wang)
     
  9. Absolute continuities of exit measures for superdiffusions.
    Science in China, Series A,  43(5)(2000),  449-457.
     
  10. Construction of Super-Brownian Motions.
    Stochastic Analysis and Applications, 19(1)(2001), 103-114.
     
  11. Boundary singularity problem of some nonlinear elliptic equations.
    Statistics & Probability Letters, 51(2001), 173-179.
     
  12. Interior Singularity Problem of Some Nonlinear Elliptic Equations.
    Statistics & Probability Letters, 59(3)(2002), 317-328.  (with Xiuyun Suo and Xiangdong Yu)
     
  13. Super-Brownian Motion with Absolutely Continuous Measure States.
    Chinese Journal of Contemporary Mathematics 23(3)(2002), 287-300.
     
  14. On States of Total Weighted Occupation Times for Superdiffusions.
    Acta Mathematica Sinica-English Series 18 (1)(2002), 69-78.
     
  15. Finite Time Extinction of Super-Brownian Motions with Deterministic catalyst.
    Science in China (Series A), 46(4)(2003), 538-551.
     
  16. The Structure of Nonlinear Elliptic Equations on Unbounded Domains in Dimensions 1 and 2-A Probabilistic Approach.
    Computers & Mathematics with   Applications, 45 (4-5)(2003), 771-782.
     
  17. Support Properties of Super-Brownian Motion with Spatial Dependent Branching Rate.
    Stochastic Processes and Their Applications, 110(1)(2004), 19-44.
     
  18. S-Polar Sets of Super-Brownian Motions and Solutions of Nonlinear Differential Equations.
    Science in China Series A, 48(12) (2005), 1683-1695.  (with Qiuyue Li)
     
  19. Absolute continuities of exit measures and total weighted occupation time measures for super-α-stable process.
    Acta Mathematica Scientia, 26 (2)(2006), 358-370.  (with Jing Zhang)
     
  20. Properties of Super-Poisson Processes and Super-random Walks with Spatially Dependent Branching Rates.
    Acta Mathematica Sinica, English Series, 24(2)(2008), 275-284.
     
  21. On States of Total Weighted Occupation Times of a Class of Infinitely Divisible Superprocesses in a Bounded Domain.
    Potential Analysis, 282(2008), 105-137.  (with Hao Wang)
     
  22. An Almost Sure Scaling Limit Theorem for Dawson-Watanabe Superprocesses.
    J. Funct. Anal. 159(2008), 267-294. (with Zhen-Qing Chen and Hao Wang)
     
  23. A Large Deviation for Occupation Time of Super α-Stable Process.
    Infinite Dimensional Analysis-Quantum Probability and Related Topics, 11(1)(2008), 1-19.  (with Qiuyue Li)
     
  24. A class of stochastic partial differential equations for interacting superprocesses  on a bounded domain.
    Osaka Journal of Mathematics, 46 (2009), 373–401.  (with Renming Song and Hao Wang)
     
  25. Some properties of superdiffusions conditioned on non-extinction
    Science in China Series A,  52(2009), 771-784.   ( with Rongli Liu)

  26.  LlogL criterion for a class of super-diffusions

         J. Appl. Probab., 2009, 46(2009), 479-496.  (With Rongli Liu and Renming Song)

  27.  LlogL criterion for supercritical branching Hunt processes

     J. Theor. Probab. 24 (2011), 170--193. (With Rongli Liu and Renming Song)

 28. Limit Theorem for Derivative Martingale at Criticality w.r.t Branching Brownian Motion

         Statist. Probab. Lett. 81(2)(2011): 195-200. (with Ting Yang)

 29. Supercritical super-Brownian motion with a general branching mechanism and travelling waves

         Annales de l’Institut Henri Poincaré48(3)(2012):  661-687. (with A.E. Kyprianou, R.-L. Liu and A. Murillo-Salas)

 30. $\mathbb{N}$-measure for continuous sate branching processes and its application

          Front. Math. China  6(6)(2011): 1045–1058.  (with Weijuan Chu)

 31. A Large Deviation for Occupation Time of Critical Branching $\alpha$-Stable Process

          Science China Mathematics, 54(7)(2011): 1445-1456. (with Qiuyue Li)

 32. Backbone decomposition for continuous-state branching processes with immigration.

         Statist. Probab. Lett.  82 (2012): 139–144. (with A.E. Kyprianou)

 33. Strong law of large numbers for a class of superdiffusions

          Acta Applicanda Mathematicae123(1)(2013): 73-97. (with Rongli Liu and Renming Song)

 34Small value probabilities for supercritical branching processes with Immigration

           Bernoulli20(1)(2014): 377-393. (with Weijuan Chu and Wenbo V. Li)

 35. Small value probabilities for continuous state branching processes with immigration

   Science China Mathematics, 55(11)(2012): 2259-2271. (with Weijuan Chu and Wenbo V. Li)

36. A Srong Law of Large Numbers for Super-stable Processes

         Stoch. Proc. Appl. 121(1)(2014): 505-521. (with Michael A. Kouritzin)

37. Multitype Branching Brownian Motion and Traveling Waves

         Adv. Appl. Probab. 46(1)(March 2014): 217-240 . (with Ting Yang)

 38. Central Limit Theorems for Super Ornstein-Uhlenbeck Processes

         Acta Applicandae Mathematicae   130(1)(2014): 9-49. (with Renming Song and Rui Zhang)

39. Central limit theorems for supercritical branching Markov processes

J. Funct. Anal. 266(2014): 1716-1756. (with Renming Song and Rui Zhang)

40. Weak extinction versus global exponential growth of total mass for superdiffusions corresponding to the operator Lu+βu-ku^2

Annales de l’Institut Henri Poincaré , 52(1)(2016): 448482. (with Janos Englander and Renming Song)

41. The backbone decomposition for spatially dependent supercritical superprocesses

Lecture Notes in Mathematics 2123, Séminaire de Probabilités , 46(2014): 33-59. (with A.E. Kyprianou and J-L. Pérez)

42. Conditional limit theirems for critical continuous-state branching processes

  Science China Mathematics, 57(12)(2014): 25772588.(with Ting Yang and Guo-Huan Zhao)

43. Central limit theorems for supercritical superprocesses

Stochastic Processes and Their Applications, 125(2015) 428-457. (with Renming Song and Rui Zhang)

 44. Strong law of large numbers for supercritical superprocesses under second moment condition

Front. Math. China, 10(4)(2015): 807838. (with Zhen-Qing Chen, Renming Song and Rui Zhang)

45.  Limit theorems for some critical superprocesses

 Illinois Journal of Mathematics, 59(1)(2015):235276. (with Renming Song and Rui Zhang)

46.  Central limit theorems for supercritical branching nonsymmetric Markov processes

 Ann. Probab., 45(1)(2017): 564623. (with Renming Song and Rui Zhang)

47.  Law of large numbers for branching symmetric Hunt processes with measure-valued branching rates

  J. Theoret. Probab. 30(3)(2017): 898931. (with Zhen-Qing Chen and Ting Yang)

48.  Boundary Harnack principle and gradient estimates for fractional Laplacian perturbed by non-local operators

       Potential Anal. 45(3)(2016), 509537. (with Zhen-Qing Chen and Ting Yang)

49.  Functional central limit theorems for supercritical superprocesses

 Acta Applicandae Mathematicae 147(1)(2017):137175. (with Renming Song and Rui Zhang)

50. William decomposition for superprocesses

Electron. J. Probab.  23(2018), No. 23, 1-33. (with Renming Song and Rui Zhang).

51.  Almost sure growth of supercritical multi-type continuous state branching process

ALEA, Lat. Am. J. Probab. Math. Stat. 15(2018), 409-428. (with A.E. Kyprianou and Sandra Palau).

52.  Llog L criterion for a class of  multitype superdiffusions with non-local branching mechanisms

      Science China Mathematics  62(8)(2019): 1439-1462 (with Zhen-Qing Chen, and Renming Song).

53.  Skeleton decomposition and law of large numbers for supercritical superprocesses

       Acta Applicandae Mathematicae 159(1)(2019) 225-285 (with Zhen-Qing Chen, and Ting Yang).

54.  A 2-spine decomposition of the critical Galton-Watson tree and a probabilistic proof of Yaglom's theorem

 Electron. Commun. Probab. Volume 23 (2018), paper no. 42, 12 pp. (with Renming Song and Zhenyao Sun).

55.  Supercritical superprocesses: proper normalization and non-degenerate strong limit

 Science China Mathematics  62(8)(2019): 1519-1552 (with Renming Song and Rui Zhang).

56.  Spine decompositions and limit theorems for a class of critical superprocesses

       Acta Applicandae Mathematicae 165(2020): 91-131 (with Renming Song and Zhenyao Sun).

57.  Stable central limit theorems for super Ornstein-Uhlenbeck processes

         Electron. J. Probab. 24 (2019), paper no. 141, 1-42. (with Renming Song, Zhenyao Sun and Jianjie Zhao)

58.  Limit theorems for a class of critical superprocesses with stable branching

       Stoch. Proc. Appl. 130 (2020): 4358-4391 (with Renming Song and Zhenyao Sun)

59. Quasi-stationary distributions for subcritical superprocesses

   Stoch. Proc. Appl. 132 (2021): 108134 (with Rongli Liu, Renming Song and Zhenyao Sun)

60.  Spine decomposition and LlogL criterial for superprocesses with non-local branching mechanisms  

    ALEA, Lat. Am. J. Probab. Math. Stat. 19(1)(2022): 163208 (with Renming Song and Ting Yang). 

61.  The extremal process of super-Brownian motion

         Stoch. Proc. Appl. 137 (2021): 134 (with Renming Song and Rui Zhang)

62.  Stable central limit theorems for super Ornstein-Uhlenbeck processes, II     

    Acta Mathematica Sinica 38(3)(2022): 487498 (with Renming Song, Zhenyao Sun and Jianjie Zhao)

63.  On the extinction-extinguishing dichotomy for a stochastic Lotka-Volterra type  population dynamical system

      Stoch. Proc. Appl. 150 (2022): 5090 (with Jie Xiong, Xu Yang and Xiaowen Zhou)

Preprints

64.  Convergence rate for a class of supercritical superprocesses

      (with Rongli Liu, Renming Song)

65.  The Seneta-Heyde scaling for supercritical super-Brownian motionon

      (with Haojie Hou, Renming Song)

66.  Subcritical superprocesses conditioned on non-extinction

      (with Rongli Liu, Renming Song and Zhenyao Sun)

67.  Branching Brownian motion in a periodic environment and existence of pulsating travelling waves

      (with Renming Song and Fan Yang)

68.  Branching Brownian motion in a periodic environment and uniqueness of pulsating travelling waves  

      To appear in Adv. Appl. Probab. 55(2)(June 2023) (with Renming Song and Fan Yang)

69.  Invariance principle for the maximal position process of branching Brownian motion in random environment

   (with Haojie Hou, Renming Song)

  Paper in Chinese: 

1. 刘荣丽, 任艳霞: 分支过程及相关模型的脊柱分解与应用,数学进展, 432(2014)183-205

    英文版见: Progress in Math., 1(1)(2017): 15-46

2. 任艳霞, 宋仁明, 张蕊: 上临界超过程的一类强极限的性质,中国科学: 数学, 2019, 49: 485-504.

    英文版见: arXiv:1803.02973

3. 任艳霞, 宋仁明: 分枝马氏过程的脊柱分解与其应用,中国科学: 数学, 2021, 51(11): 1819-1844.

    英文版见: arXiv:2007.12495